# SDR MALA020561

- Difficulty date: September 15, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N510XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2323
- System (JASC): 3457 · Global Positioning System
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3541, BOTH VPU QUIT COMMUNICATING INFLIGHT.  IRS'S ALSO STARTED TO DRIFT SEVERELY.  LT NAV FLIGHT PLAN ON ND WAS ALSO SHOWING SEVER DEVIATION FROM COURSE.  NO INDICATIONS OF BAD IR'S WERE GIVEN.  AIR RETURN TO MSP.  MAINTENANCE RELOADED GNS-X NAV DATABASES.  NR 1 AND NR 2 GNS-X CHECK GOOD IAW AVRO MM CHAP 34.
